# SDR VNAA0511005

- Difficulty date: November 9, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N247JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7922
- Aircraft time: 3,564 hours, 3,542 cycles
- Engine: Ge CF343B1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Lt Winglet
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A LIGHTNING STRIKE ON DESCENT INTO YYZ.  MAINTENANCE COMPLIED WITH AN EN ROUTE LIGHTNING STRIKE INSPECTION AND FOUND DAMAGE TO THE LEFT WINGLET.  THE AIRCRAFT WAS FERRIED TO DAY WHERE MAINTENANCE COMPLIED WITH DETAILED LIGHTNING STRIKE INSPECTIONS.  ALL DAMAGE WAS REPAIRED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
